Clobetasol

Clobetasol is a steroid medication available in cream form to be applied over the skin in case of diseases like psoriasis, dermatitis and eczema. It helps reduce itching and swelling associated with these conditions.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

My burn-like mark keeps increasing in size. Please help.

Query: Hi doctor, I have a small formation in my leg which developed approximately before three years. I have attached the images for your reference. It is brown in color, somewhat similar to a burn. It itches sometimes and it is very dry in nature. This formation was initially around 2 cm, but now has inc...  Read Full »


Dr. Suvash Sahu

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have seen your pictures (attachment removed to protect patient identity) and well understand your concern. You are having lichen simplex chronicus (LSC). It arises because of repetitive scratching or rubbing. I could see thickening of the skin with variable flakes...  Read Full »

Are itchy skin rashes, abdominal cramps and nausea symptoms of an allergic reaction?

Query: Hello doctor, I am very itchy. One time my finger itched in the same spot for like two or three days intermittently, then it was my foot. I have also developed skin rashes that come and go. Doctors say it is either eczema or some kind of skin condition or bug bite. These rashes come and go, one doc...  Read Full »


Dr. Asmeet Kaur Sawhney

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have gone through your query and reviewed the attached photograph. (attachment removed to protect patient identity). It seems to be an eczematous rash. Also, the rest of the symptoms could be a side effect of the IUD (intrauterine device). You can consider removing ...  Read Full »

What is the treatment for red circular lesions in legs?

Query: Hi doctor, I have red circular lesions on lower extremities. Currently I am taking Amlodipine 10 mg qd, Benazepril 20 mg and Clonidine 0.2 mg. I have not yet taken any tests. Kindly suggest what can it be?  Read Full »


Dr. Asmeet Kaur Sawhney

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. Red circular lesions can be fungal infection, lichen planus or drug rash. I would recommend you to upload the photographs of the rash, so that I can have a clear picture of the condition and can guide you accordingly. Let me know the duration of the rash. Is there any his...  Read Full »

Can acne medication cause rashes?

Query: Hi doctor, I took medication for pimples. I had some allergy and so stopped them. Now sometimes I have multiple rashes near neck and hands only in evening. It also itches. All my blood tests are normal. Currently I am taking Allegra. Please help.  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hello, Welcome to icliniq.com. What medication have you taken for acne? After how many days of starting these medications has rash occurred? Also do tell me the complaint in it? Please send the good quality photographs taken in a natural light. Revert back with the above information to a dermatolo...  Read Full »

What is the treatment for sunburn injury?

Query: Hi doctor, I got a very bad sunburn on my left leg about a week ago. I am almost certain it was a second degree even though it did not blister. It was very red and hurted for at least three days. My ankle was swollen for two days as well. I am much worried about it as I am on holiday and did not see...  Read Full »


Dr. Jyotisterna Mittal

Dermatologist, Venereologist, HIV AIDS Specialist, Cosmetologist, Family Physician, General Practitioner

Answer: Hi, Welcome to icliniq.com. I have read your query in detail and viewed the attached pictures (attachment removed to protect patient identity) and do understand your concern  Read Full »

What causes red and itchy spots on the skin?

Query: Hi doctor, I am 32 years old. I have got some red spots on my skin especially on legs, where I wear socks and also one spot on my left hand. After long time, I recently started jogging. I am new to the place where I am now. I had encountered sock allergy earlier also, but got relieved after using ...  Read Full »


Dr. Asmeet Kaur Sawhney

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. I have reviewed your photographs (attachments removed to protect patient identity). You are having eczema. I would recommend you to apply Clobetasol propionate cream on the affected areas twice daily and take tablet Levocetirizine 5 mg twice daily. Continue this for t...  Read Full »

Can Terbinaforce Plus cream be used for ringworm infection?

Query: Hi doctor, I am having ring like patches all over the body for the past five months. I have itching all over the body including private parts and now it spreads to face as well. I had Griseofulvin tablets, Liv-Cet-5 twice daily and Terbinaforce Plus cream for the last 2 months. But, it did not cure...  Read Full »


Dr. Asmeet Kaur Sawhney

Cosmetologist, Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. You should not have used Terbinaforce plus cream (combination of Clobetasol propionate, Ofloxacin, Ornidazole and Terbinafine) as it contains Clobetasol which is a steroid. It aggravates fungal infection and does not get it cured. You should take capsule Itracona...  Read Full »

Is cracked foreskin a side effect of steroid cream?

Query: Hi doctor, I suffered from the worst case of Tinea cruris. I was on medication for almost six months and now it has cured completely. But, I am facing problems with my foreskin. Every now and then I have cuts and cracks when I pull the foreskin back. Also, when the foreskin is too dry it is having s...  Read Full »


Dr. Raman Tanwar

Andrologist, General Surgeon, Urologist

Answer: Hi, Welcome to icliniq.com. Your foreskin appears to be healthy (attachment removed to protect patient identity) and deserves to be saved. The coconut oil application is a very good way for that. Apply Clobetasol ointment twice a day after bath and evening and retract your foreskin multiple times du...  Read Full »

Why do I become very dark if I stop using Clobetamil G cream?

Query: Hello doctor, I am using Clobetamil G cream since four years. But I did not get any irritations or side effects. But, if I stop using that cream I become very dark. If I consult a doctor, there is no use but if I use that cream again I will become very fair. Maybe my skin is addicted to this cream. ...  Read Full »


Dr. Ashwini V Swamy

Dermatologist, Venereologist

Answer: Hi, Welcome to icliniq.com. Clobetamil (Clobetasol and Gentamycin) is a strong topical corticosteroid cream, it is not a fairness cream. Clobetamil makes your skin very thin. That is why you feel you are getting fair. Thinning of skin makes it more sensitive to sunlight. Clobetamil is useful for ...  Read Full »

Why is Triamcinolone not treating a rash on the penis?

Query: Hi doctor, I have a rash on the head of my penis for around two months. They are purplish, sore and tender to touch. I have seen my primary care doctor and he was not sure about the condition and gave me Triamcinolone acetonide cream over two weeks ago. It has not helped. I was also tested recently...  Read Full »


Dr. Atishay Bukharia

Cosmetologist, Dermatologist, Family Physician, General Practitioner, HIV AIDS Specialist, Plastic Surgeon, Venereologist

Answer: Hi, Welcome to icliniq.com. The condition you are suffering is not STD (sexually transmitted disease) for sure because none of the STD is present like this. There are three most common probability of your problem. Penile Lichen planus: It present in a similar manner with purplish color, itchin...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.